# SDR DALA2017051103789

- Difficulty date: January 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 50,185 hours, 16,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS HOUSING DAMAGED.   REPLACED THE HOUSING.  OPS CHECKED GOOD.
